# SDR SWAA2022032525936

- Difficulty date: November 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 143A948534
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT STA 500D BULKHEAD STRUCTURE RIGHT CURVED LOWER CHORD RBL 25 WL 157 HAS CORROSION AROUND LOWER FASTENER HOLE / REPLACED FORWARD CARGO STA 500D RH COVERED BLKHD SUPPORT PN 143A9485-34 I/A/W SRM 51-40-02-0G-0 & DWG 143A7902 SHEET 209.
